# SDR S84A91

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Row 18
- Part time: 53,445 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING A-CHECK, FOUND EMERGENCY EXIT LIGHT AISLE ROW 18 INOPERABLE.  REMOVED AND REPLACED BATTERIES PER MM  33-50-22.  P/N OFF S106.  P/N ON S106.  (X)
